U.S. doctors online nowAsk doctors free
Valley, Alabama
A 27-year-old male asked:

Will docusate sodiym usp stool softner infer with any of my medication ? on klonopin inderal (propranolol) and remeron

2 doctor answers5 doctors weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
41 years experience
No it will not: Docusate will not interfere with your medications at all. Best wishes.
Dr. Patrick Tapia
Psychiatry 14 years experience
Iatrogenic cause: It could be that the propranolol, Mirtazapine or the Clonazepam could actually be causing the constipation. Another thought is that it could be their additive effects. Now, granted, these medications may be doing a lot to stabilize you so the constipation may be just a nuisance compared to the alternative! i would talk to your prescribing physician about this and see what the next step is best!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.